TITLE

On the Hermite-hadamard Type Inequalities for Convex Functions and Convex Functions on the Co-Ordinates in a Rectangle from the Plane

AUTHOR(S)
Shiow-Ru Hwang; Kuei-Lin Tseng; Chung-Shin Wang
PUB. DATE
February 2010
SOURCE
Tamsui Oxford Journal of Mathematical Sciences (TOJMS);Feb2010, Vol. 26 Issue 1, p129
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we establish some inequalities of Hermite-Hadamard type for convex functions and convex functions on the co-ordinates defined in a rectangle from the plane.
ACCESSION #
50229433

 

Related Articles

  • Some Inequalities of Hermite-Hadamard Type for Functions Whose 3rd Derivatives Are P-Convex. Boyan Xi; Shuhong Wang; Feng Qi // Applied Mathematics;Dec2012, Vol. 3 Issue 12, p1898 

    In the paper, the authors establish some new Hermite-Hadamard type inequalities for functions whose 3rd derivatives are P-convex.

  • Integral Inequalities of Hermite-Hadamard Type for r-Convex Functions. Lingxiong Han; Guofeng Liu // Applied Mathematics;Dec2012, Vol. 3 Issue 12, p1967 

    The main aim of this present note is to establish three new Hermite-Hadamard type integral inequalities for r-convex functions. The three new Hermite-Hadamard type integral inequalities for r-convex functions improve the result of original one by Hölder's integral inequality, Stolarsky mean...

  • Some Hermite-Hadamard type inequalities for geometrically quasi-convex functions. QI, FENG; XI, BO-YAN // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Aug2014, Vol. 124 Issue 3, p333 

    In the paper, we introduce a new concept 'geometrically quasi-convex function' and establish some Hermite-Hadamard type inequalities for functions whose derivatives are of geometric quasi-convexity.

  • Fejér and Hermite-Hadamard Type Inequalities for Harmonically Convex Functions. Feixiang Chen; Shanhe Wu // Journal of Applied Mathematics;2014, p1 

    We establish a Fejér type inequality for harmonically convex functions. Our results are the generalizations of some known results. Moreover, some properties of the mappings in connection with Hermite-Hadamard and Fejér type inequalities for harmonically convex functions are also considered

  • A Note on Hermite-Hadamard Inequalities for Products of Convex Functions. Feixiang Chen // Journal of Applied Mathematics;2013, p1 

    We obtain some new Hermite-Hadamard type inequalities for products of convex functions. We conclude that the results obtained in this work are the refinements of the present results.

  • Refinements of Hermite-Hadamard Type Inequalities Involving Fractional Integrals. JinRong Wang; Xuezhu Li; Chun Zhu // Bulletin of the Belgian Mathematical Society - Simon Stevin;2013, Vol. 20 Issue 4, p655 

    In this paper, Hermite-Hadamard type inequalities involving Hadamard fractional integrals via convex functions are studied. An important integral identity and new Hermite-Hadamard type integral inequalities involving Hadamard fractional integrals are also presented. Some applications to special...

  • HERMITE-HADAMARD TYPE INEQUALITIES FOR (h-(α, m)) - CONVEX FUNCTIONS. OZDEMIR, M. E.; ÖNALAN, HAVVA KAVURMACI; ARDIÇ, MERVE AVCI // Journal of Concrete & Applicable Mathematics;Jan-Apr2015, Vol. 13 Issue 1/2, p96 

    In this paper, we define (h -- (α,m))-convex functions that is a new class of convex functions as a generalization of (α, m) --convexity and h --convexity. We also prove some Hadamard's type inequalities.

  • On strongly GA-convex functions and stochastic processes. Bekar, Nurgül Okur; Akdemir, Hande Günay; İşcanf, İmdat // AIP Conference Proceedings;2014, Vol. 1611, p363 

    in this study, we introduce strongly GA-convex functions and stochastic processes. We provide related well-known Kuhn type results and Hermite-Hadamard type inequality for strongly GA-convex functions and stochastic processes.

  • Fejér-Type Inequalities (I). Kuei-Lin Tseng; Shiow-Ru Hwang; Dragomir, S. S. // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    We establish some new Fejér-type inequalities for convex functions.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics